Day 1 And Throwing Up

jessica c

New Member
Standard Member
Apr 28, 2014
1
0
1
31
Hi every one.

Im new here. I tried duromine 10kg ago and chickened out of taking them.

Ive just started the 30s today and all day ive been nauseated and eventually threw up. But I also started yasmin birth control today and felt like I may be getting a cold.

..24 years old 2 toddlers and at 95kg.

I feel better after throwing up but im nervous about taking another pill tomorrow. What would uou do.
 

Lanny Edey

Active Member
Standard Member
May 1, 2014
34
26
8
45
What would I do? Go see a doctor, get medical/qualified advice. What you are experiencing is not to be taken lightly, especially on a Forum. Remember, vomiting is the bodies natural way of ridding it of toxins/poisons etc. Don't risk it, no matter how good advice may seem here, we can't assume your medical history. Rock on, stay fab :)
 

Vee

Member
Standard Member
Apr 25, 2014
24
22
33
I vommitted when I tried to take a Panadol in my first week on them.
Just a glitch make sure you don't have an empty tummy when you take :)
 

Audrey3

Moderator
Premium Member
Nov 21, 2013
232
136
43
45
Hi Jessica, I think you should just check in with your GP to clear everything - you do not want to put your health at risk. Maybe it is not such a good idea to start two new medications at the same time. It could be the birth control pill. Because of the hormones your body may think you are pregnant and you can experience symptoms like morning sickness. To be on the safe side rather go see your GP. Good luck and don't give up!:)
 
  • Like
Reactions: Lanny Edey